# SDR QXEA2015010901141

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DOUBLER RT AFT NACELLE.  REMOVED AND REPLACED THE DOUBLERIAW 54-35-20-02-03 AND 54-35-20, REPAIR-03.
